MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA XB, 6F, 105CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA XB, 6F, 105CM, MPD; PERCUTANEOUS CATHETER
Catalog Number 67125805DB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.4: the expiration date of the device is not known as the device lot number is not available / not reported.The device lot number is unknown; therefore, the full udi is not available.Section e.1: the initial reporter phone is not available / reported.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Section h.4: the device manufacture date is not known as the device lot number is not available / not reported.The product analysis team reviewed the photo included in the complaint the review is documented below.[photo review]: the photo included in the complaint shows the distal portion of the envoy catheter and a separated condition was noted, also, a kinked condition was noted near the separation.The device was noted already out of the package.The rest of the device is not observed in the photo and no further damages could be noted.The manufacturing record evaluation (mre) cannot be performed as the device lot number was not provided.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The issue regarding a catheter being broken was confirmed since the catheter was visibly separated.This investigation was performed based only on the photo provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the envoy da xb, 6f, 105cm, mpd (67125805db / lot# unknown) was broken inside the vessel during a procedure.There was no report of any negative patient impact.A photo of the device was included in the complaint.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 12-aug-2024.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy da xb, 6f, 105cm, mpd was received contained in the decontamination pouch.Visual inspection was performed.It was noted that only 14.5cm of the distal end was returned for evaluation.A kink was noted at 10.7cm.No other damage was observed.Microscopic inspection was performed; no elongation marks were observed indicating that the catheter had been deliberately cut.A clean cut was observed suggesting that the damage was caused by a sharp object (i.E., scissors, scalpel, cutter, etc.,) the cut was not at the fusion area.The manufacturing record evaluation (mre) cannot be performed as the device lot number was not provided.The issue reported regarding the catheter becoming broken inside the vessel cannot be evaluated based on the returned condition of the catheter; however, the issue reported in the complaint is confirmed.The reason as to why the device has been cut remain unknown.With the limited information available, and the rest of the catheter not being returned, a root cause of the failure encountered cannot be determined.Other circumstances or problems may have occurred during the use of the device that could not be replicated during the analysis.The kinked condition on the catheter was not originally reported; however, the exact time of occurrence cannot be determined, therefore, this is not considered related to the issue reported.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure is multifactorial.The instruction for use (ifu) contains the following precaution: ¿ do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENVOY DA XB, 6F, 105CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key19735975
Report Number3008114965-2024-00651
Device Sequence Number18236521
Product Code DQY
UDI-Device Identifier10886704075097
UDI-Public10886704075097
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125805DB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer08/12/2024
09/10/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/12/2024
09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown